Send Us Your Health Questions

Ask Dr. Sandy
 

Facebook


 

Twitter


Your Health Matters

Your Health Matters

Sandra Fryhofer, MD

Ask Dr. Sandy: Antibiotic Warning

By Sandra Fryhofer, MDPosted July 17, 2013 2:48pm (EDT)
Ask Dr. Sandy: Antibiotic Warning

On March 12, 2013, the FDA issued a safety warning linking azithromycin use to fatal heart rhythms. It refers to a study published in the New England Journal of Medicine that found increases in heart related deaths in those taking azithromycin as compared to other antibiotics.

What you should know about this common drug:

Disclaimer: Your seeking of information on health related topics and/or Sandra Adamson Fryhofer, M.D.'s providing such information herein constitutes neither the solicitation of nor the provision of medical advice, services, care or treatment. Communication with Dr. Fryhofer on this website does not create a doctor/patient relationship. For concerns about your own particular medical condition, you should consult your own medical professional who can examine and evaluate you. Communication on a website is not a substitute for taking an active role in your own medical care and treatment and being personally seen by a physician of choice in your area.
Viewed 478 times